# SDR SWAA2020070797644

- Difficulty date: July 4, 2020
- Submitted: July 7, 2020
- Operation: Air carrier
- Aircraft: N741SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 29277
- Aircraft time: 74,277 hours, 44,107 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Faulty
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS ASSOCIATED WITH M1674 BATTERY CHARGER GO OUT 20 SECONDS AFTER EMERGENCY LIGHT SWITCH IS TURNED ON.   REMOVED, REPLACED, AND PERFORMED A GOOD FUNCTIONAL TEST OF M1674 POWER SUPPLY IAW AMM 33-51-06-960-806, STEP 5.E. 1, 2A, 3, 4A, B, 1C,  AND 5A.
